Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Radon-Nikodym theorem and the mean convergence of Banach space valued martingales


Author: J. J. Uhl
Journal: Proc. Amer. Math. Soc. 21 (1969), 139-144
MSC: Primary 60.05
MathSciNet review: 0238364
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0238364-7
PII: S 0002-9939(1969)0238364-7
Article copyright: © Copyright 1969 American Mathematical Society